Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 616, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 11, 2011, 5:02 AM CDT for 4 counties in Mississippi. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2011, 5:02 AM CDT (10:02 UTC)
- Expired
- Aug 11, 2011, 5:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Leflore County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 5:25 AM CDT | TSTM WND DMG | Greenwood, MS | SEVERAL TREES AND POWERLINES DOWN IN THE CITY OF GREENWOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS54 KJAN 111002
SVRJAN
MSC015-083-133-151-111030-
/O.NEW.KJAN.SV.W.0616.110811T1002Z-110811T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
CENTRAL LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
SOUTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MOORHEAD...INDIANOLA...
NORTH CENTRAL WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF LELAND...
* UNTIL 530 AM CDT
* AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MONEY TO SUNFLOWER TO 7 MILES
EAST OF WINTERVILLE MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TEOC...HOLLY RIDGE...MALMAISON...QUITO...TRIBBETT...SIDON...NORTH
CARROLLTON AND INVERNESS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3343 8979 3338 9033 3333 9046 3333 9056
3329 9074 3353 9110 3353 9077 3355 9077
3355 9057 3367 9015
TIME...MOT...LOC 1003Z 306DEG 26KT 3360 9018 3353 9052
3352 9093
$$
EEC1 follow-up statement
125
WWUS54 KJAN 111027
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT THU AUG 11 2011
MSC015-083-133-151-111036-
/O.EXP.KJAN.SV.W.0616.000000T0000Z-110811T1030Z/
WASHINGTON MS-SUNFLOWER MS-LEFLORE MS-CARROLL MS-
527 AM CDT THU AUG 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL...CENTRAL
LEFLORE...SOUTHERN SUNFLOWER AND NORTH CENTRAL WASHINGTON COUNTIES
WILL EXPIRE AT 530 AM CDT...
THE LINE OF STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3343 8979 3338 9033 3333 9046 3333 9056
3329 9074 3353 9110 3353 9077 3355 9077
3355 9057 3367 9015
TIME...MOT...LOC 1026Z 306DEG 26KT 3350 9002 3343 9036
3342 9077
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:09 AM CDT, 53 minutes earlier.
Area forecast discussion, Aug 11, 4:09 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
409 AM CDT THU AUG 11 2011
.SHORT TERM...EARLY MORNING CONVECTION HAS DEVELOPED OVER NRN ZONES
THIS MORNING ON THE NRN SIDE OF A SURFACE BOUNDARY CURRENTLY
EXTENDING FROM NE TX ALONG AR/LA BORDER INTO MS. THIS BOUNDARY IS
FORECAST TO MOVE SWD WITH TIME TO BE POSITIONED FROM NWRN LA INTO
SRN MS BY LATE AFTERNOON. LAPSE RATES AND VERTICAL TOTALS INDICATE
THE AIR MASS WILL BE UNSTABLE ENOUGH TO SUPPORT A FEW SEVERE STORMS
IN CONVECTION TODAY. PRECIPITABLE WATER VALUES WILL BE SLIGHTLY
LOWER THAN THE PAST FEW DAYS BUT REMAIN HEALTHY AROUND 1.75 INCHES
SO OUTFLOW INTERACTIONS AND THE SWD SHIFT OF THE BOUNDARY WILL
RESULT IN AT LEAST SCATTERED TSTMS INTO CENTRAL ZONES TODAY IN SPITE
OF VERY LOW POPS PAINTED OVER THE FORECAST AREA BY MAV MOS FOR
TODAY. HAVE LEFT THE LIGHTEST COVERAGE OVER SRN ZONES FOR NOW BUT
CRANKED RAIN CHANCES SIGNIFICANTLY HIGHER THAN MAV MOS FOR OTHER
AREAS.
THE SWD PROGRESSION OF SHOWERS AND TSTMS WILL HAVE A SIGNIFICANT
EFFECT ON TEMPERATURES TODAY. HAVE UNDERCUT MAV MOS HIGHS FOR TODAY
AT MANY AREAS LEAVING TEMPERATURES TRENDING CLOSER TO COOLER MET.
DID NOT CUT READINGS DRASTICALLY AS THE CURRENT AIR MASS HAS A
HISTORY OF RECOVERING RAPIDLY DURING THE DAY AS FAR AS TEMPERATURES
ARE CONCERNED.
THE SERIES OF WEAK WAVES WILL CONTINUE TO DROP THIS WAY IN NWLY FLOW
FRIDAY. THE REMNANTS OF THE BOUNDARY WILL PERSIST OVER SRN/CNTRL
ZONES INTO FRIDAY TO ASSIST FORCING EFFECTS OF AFTERNOON HEATING.
MODELS ARE SUGGESTING THE POSSIBILITY OF NIGHTTIME CONVECTION AGAIN
DEVELOPING INTO NRN ZONES FOR EARLY FRIDAY MORNING...WHICH DOES NOT
LOOK UNREASONABLE CONSIDERING THE SWD SHIFT OF THE REMNANTS OF THE
FRONTAL BOUNDARY. THE GFS FOLLOWS ITS TREND OF MAINTAINING
CONVECTION OVERNIGHT AND THE EURO/NAM GENERALLY AGREE ON PRECIP
DEVELOPING TO OUR W/NW LATE TONIGHT AND SPREADING INTO THE FORECAST
AREA DURING THE MORNING.
THE HEAT ADVISORY WILL STAND THROUGH THIS EVENING. HEAT STRESS
CONTINUES WITH MANY SITES STILL IN THE UPPER 70S OR LOWER 80S JUST
BEFORE SUNRISE THIS MORNING. THE TIMING OF CONVECTION WILL ALLOW
MANY AREAS IN THE ADVISORY TO WARM BEFORE TSTMS DEVELOP AND LATE
MORNING/EARLY AFTERNOON DECREASES IN CONVECTION FROM THE NW MAY
ALLOW HEAT INDEX VALUES TO RECOVER THERE. WILL NOT EXTEND THE HEAT
ADVISORY INTO FRIDAY HOWEVER. THE BOUNDARY WILL POSSIBLY BE
POSITIONED FARTHER S AS WILL THE POTENTIAL FOR EARLY MORNING
CONVECTION FRIDAY. POPS WILL BE KEPT AT ISOLATED TO SCATTERED
COVERAGE PER MAV MOS FOR FRIDAY FOR NOW BUT AN INCREASE IN COVERAGE
WILL RESULT IN COOLER READINGS. THIS WILL BE MONITORED ON THE NEXT
MODEL RUN TO DETERMINE IF AND WHERE AN ADVISORY MAY BE NEEDED FOR
FRIDAY.
.LONG TERM...GLOBAL MODELS ARE IN GOOD AGREEMENT THIS WEEKEND IN
BRINGING A STRONG MID LEVEL SHORTWAVE TROUGH SOUTHEAST FROM THE OH
VALLEY REGION INTO THE SOUTHEAST CONUS. THIS TROUGH WILL GIVE
SOMEWHAT OF A GLANCING BLOW TO THE LOWER MS VALLEY REGION WITH
SUBTLE HEIGHT FALLS AND LOW-END SHOWER/TSTM CHANCES...PRIMARILY OVER
NRN/ERN PORTIONS OF THE FORECAST AREA. WITH THE EXPECTATION FOR
~2500 J/KG MIXED LAYER CAPE AND 15-30KT OF WNW FLOW ALOFT...EXPECT A
FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE SAT AFTN/EVNG AND
PERHAPS AGAIN SUNDAY AS THE FRONT SLOWS DOWN. BEHIND THE FRONT...A
MUCH WELCOME DRIER AIRMASS (SFC DEWPOINTS LOWER/MID 60S) WILL BE
POISED TO SURGE SOUTHWARD INTO THE ARKLAMISS AS WE GO INTO SUNDAY
NIGHT/MONDAY AND PERSIST INTO MID WEEK. /EC/
&&
.AVIATION...SCT TO NUMEROUS TSTMS CAN BE EXPECTED OVER NRN AREAS
THIS MORNING WITH SCT TSTMS DEVELOPING SWD WITH TIME. A FEW TSTMS
MAY BE SEVERE WITH DAMAGING WIND GUSTS ABOVE 60 MPH. TSTMS WILL
PRODUCE PERIODS OF MVFR/IFR CIGS/VSBYS IN BRIEF HEAVY RAINFALL.
OUTSIDE OF TSTMS ACTIVITY...BKN-OVC DECKS WILL GENERALLY RANGE FROM
4-6K FEET. SHWRS/TSTMS WILL BE ON THE DECREASE IN THE NORTH BY LATE
AFTERNOON BECOMING GENERALLY ISOLATED. ACTIVITY WILL DECREASE AREA
WIDE BY SUNSET...A FEW VERY ISOLATED STORMS POSSIBLE THROUGH 10 PM.
THERE WILL BE A CHANCE OF TSTM DEVELOPMENT OVER NRN ZONES AFTER
MIDNIGHT INTO EARLY A.M. FRIDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 94 74 98 74 / 39 11 25 10
MERIDIAN 95 72 98 72 / 36 7 20 12
VICKSBURG 96 73 97 73 / 41 15 24 9
HATTIESBURG 97 74 99 75 / 26 15 22 10
NATCHEZ 94 74 96 74 / 17 11 22 9
GREENVILLE 93 75 95 76 / 48 29 29 15
GREENWOOD 92 73 95 75 / 48 21 25 19
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-034-035-
040>043-047>049-053>056-059>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
LAZ007>009-015-016-023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
03/EECHazardous weather outlook, Aug 10, 3:00 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT WED AUG 10 2011 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>058-112145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- 300 PM CDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THURSDAY EVENING NORTH OF A LINE FROM DELHI LOUISIANA...TO HAZLEHURST...TO QUITMAN. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...PARTICULARLY NORTH OF INTERSTATE 20. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH...BUT STORMS WILL ALSO BE CAPABLE OF PRODUCING A TREMENDOUS AMOUNT OF CLOUD TO GROUND LIGHTNING STRIKES. THE INITIAL RISK OF SEVERE STORMS WILL COME LATE THIS AFTERNOON AND EVENING AND ESPECIALLY BE FOCUED IN AREAS ALONG AND SOUTH OF A LINE FROM BELLEFONTAINE...TO BELZONI...TO FOUNTAIN HILL ARKANSAS...WHERE A BOUNDARY FROM OVERNIGHT CONVECTION WILL FOCUS STORM DEVELOPMENT. ADDITIONAL IMPULSES MOVING SOUTHEAST THROUGH THE AREA WILL BRING THE RISK FOR ADDITIONAL DEVELOPMENT OF STRONG TO POSSIBLY SEVERE STORMS...ALONG WITH LOCALLY HEAVY RAINFALL...OVERNIGHT AND INTO THURSDAY. IN ADDITION...HOT AND HUMID CONDITIONS WILL CONTINUE IN MOST AREAS TODAY WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO PEAK OVER 100 DEGREES. AN OFFICIAL HEAT ADVISORY IS IN EFFECT FOR LOCATIONS GENERALLY ALONG AND WEST OF THE HIGHWAY 49 CORRIDOR THROUGH THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONGER FRONTAL SYSTEM WILL DIVE INTO THE REGION FROM THE NORTH SATURDAY NIGHT AND SUNDAY...HELPING TO SET OFF ADDITIONAL THUNDERSTORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW STRONG OR SEVERE STORMS AS THIS SYSTEM SETTLES NEAR THE GULF COAST. OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY BEFORE A FRONT FINALLY COMES THROUGH AND PROVIDES WIDESPREAD RELIEF. DAYTIME HEAT INDEX VALUES WILL REACH OR EXCEED 105 DEGREES AT TIMES AND HEAT ADVISORIES MAY NEEDED FOR SOME PORTIONS OF THE AREA THROUGH THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED AT TIMES LATER TODAY THROUGH THURSDAY EVENING. LAZ023>026-MSZ059>066-072>074-112145- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 300 PM CDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG STORMS WILL BE POSSIBLE THIS EVENING...WITH GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING THE PRIMARY RISKS. THE RISK FOR STORMS SHOULD DIMINISH WITH SUNSET. HOT AND HUMID CONDITIONS WILL CONTINUE IN MOST AREAS TODAY WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO PEAK OVER 100 DEGREES. AN OFFICIAL HEAT ADVISORY IS IN EFFECT FOR LOCATIONS GENERALLY ALONG AND WEST OF THE HIGHWAY 49 CORRIDOR THROUGH THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONGER FRONTAL SYSTEM WILL DIVE INTO THE REGION FROM THE NORTH SATURDAY NIGHT AND SUNDAY...HELPING TO SET OFF ADDITIONAL THUNDERSTORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW STRONG OR SEVERE STORMS AS THIS SYSTEM SETTLES NEAR THE GULF COAST. OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY BEFORE A FRONT FINALLY COMES THROUGH AND PROVIDES WIDESPREAD RELIEF. DAYTIME HEAT INDEX VALUES WILL REACH OR EXCEED 105 DEGREES AT TIMES AND HEAT ADVISORIES MAY NEEDED FOR SOME PORTIONS OF THE AREA THROUGH THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Special weather statement, Aug 11, 3:44 AM CDT, 1 hour 18 minutes before
MSZ018-019-110915-
SUNFLOWER MS-BOLIVAR MS-
344 AM CDT THU AUG 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
344 AM CDT THU AUG 11 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF SHELBY AT 345 AM
CDT...MOVING EAST AT 35 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3402 9065 3399 9065 3399 9050 3399 9046
3380 9048 3386 9093 3403 9092 3404 9089
TIME...MOT...LOC 0845Z 275DEG 28KT 3394 9081
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 36 min |
| Aug 10, 8:11 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Aug 10, 8:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 19 min |
| Aug 11, 3:44 AM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Aug 11, 4:13 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 47 min |
| Aug 11, 4:55 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| Aug 11, 5:56 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Leflore, Montgomery and 2 more | 49 min |
| Aug 11, 6:21 AM CDT | Special Weather Statement | JAN | Attala | 29 min |
| Aug 11, 6:30 AM CDT | Special Weather Statement | JAN | Humphreys, Sharkey | 30 min |
| Aug 11, 6:47 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 43 min |
| Aug 11, 7:42 AM CDT | Special Weather Statement | JAN | Lowndes | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.